Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TomWantsHelp

Skin Looks Ugly After 6 Weeks Of Benzoyl Peroxide - Normal?

Its not so much the red marks or the few pimples I still get than it is the texture and look of my skin.

I moisturize a lot but my skin looks terrible. Is it normal to have ugly looking skin after 6 weeks?

Share this post


Link to post
Share on other sites

It shouldn't be having persistent adverse effects on your skin, you should probably either lower change your amount of usage or stop using it all together. I'm surprised you went 6 weeks without deciding something was wrong.

Share this post


Link to post
Share on other sites

Give your skin a break, BP is bad bad bad! Can cause skin cancer if used for long time and skin cancer is much much much much much worse than acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×